# SDR CA971031013

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372115
- Condition: Failed
- Location: Nr 1
- Part time: 7,217 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) REJECTED TAKEOFF AT 70 KNOTS IAS (INDICATED AIR SPEED) DUE TO ELECTRONIC FLIGHT INSTRUMENT SYSTEM (EFIS) COMPUTER MONITOR CAUTION ON AND INDICATED AIR SPEED AMBER SYMBOL ON CAPTAIN'S PRIMARY FLIGHT DISPLAY. REPLACED NR1 AIR DATA COMPUTER.
